# SDR AALA202207199825

- Difficulty date: July 18, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N958NN
- Make and model: Boeing 737823
- Aircraft serial: 31203
- Aircraft time: 23,407 hours, 9,304 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Broken
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT L1 DOOR, ONE GIRT BAR RETAINER CLIP ON SLIDE COVER HAD BROKEN RIVET. RE-INSTALLED GIRT BAR CLIP PER AMM 25-66-01.
